# SDR AALA2020051219003

- Difficulty date: May 10, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 40,382 hours, 14,463 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT GROUNDED - L1 DOOR MESSAGE ON FLIGHT ATTENDANT PANEL - CHECK DOOR PRESSURE, COCKPIT DISPLAY MESSAGE - SLIDE. SERVICED L1 DOOR ASSIST BOTTLE PER AMM 52-10-00.
